Exponential algebraicity in exponential fields

Kirby, J (2010) Exponential algebraicity in exponential fields. Bulletin of the London Mathematical Society, 42 (5). pp. 879-890. ISSN 0024-6093

PDF (Exponential_algebraicity.pdf)
Download (36kB) | Preview
PDF (EAEF) - Published Version
Download (222kB) | Preview


The exponential algebraic closure operator in an exponential field is always a pregeometry and its dimension function satisfies a weak Schanuel property. It follows that there are at most countably many essential counterexamples to Schanuel's conjecture.

Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Related URLs:
Depositing User: Users 2731 not found.
Date Deposited: 10 Oct 2011 13:19
Last Modified: 13 Aug 2022 00:41
URI: https://ueaeprints.uea.ac.uk/id/eprint/34967
DOI: 10.1112/blms/bdq044

Actions (login required)

View Item View Item